A short note on permutation trinomials of prescribed type

Akbal Y., Temür B. G., Ongan P.

Communications in Algebra, vol.48, no.4, pp.1608-1612, 2020 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 48 Issue: 4
  • Publication Date: 2020
  • Doi Number: 10.1080/00927872.2019.1691578
  • Journal Name: Communications in Algebra
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, Aerospace Database, Communication Abstracts, MathSciNet, Metadex, zbMATH, Civil Engineering Abstracts
  • Page Numbers: pp.1608-1612
  • Keywords: finite fields, Permutation polynomials
  • TED University Affiliated: No


We show that there are no permutation trinomials of the form (Formula presented.) is not a power of 2. Together with a result of Zha, Z., Hu, L., Fan, S., (Formula presented.) this gives a complete classification of those (Formula presented.) ’s such that (Formula presented.).